# SDR CA020201012

- Difficulty date: January 21, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 7,312 hours
- Engine: Garrtt TFE7313R
- System (JASC): 2435 · Starter-Generator
- Part: Fairlead
- Part number: 257ES2873
- Condition: Broken
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE STARTER GENERATOR WIRING WORN AT SUPPORT BRACKET AND PHENOLIC FAIRLEAD BROKEN.
